# SDR DALA2018091105552

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 84,396 hours, 38,914 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Precooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRE-COOLER ATTCH FITTING I/B I/D WORN ON NR 2 PYLON. REAMED HOLE TO REMOVE DAMAGE TO 1.192 (514869). R&R FWD PRE-COOLER ATTACH FITTING PER DWG 311N3000.
